# SDR MWEA00287

- Difficulty date: April 4, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5911280502
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INTERIOR, STRINGER 22 FORWARD LOWER LEG TO VERTICAL HAS MODERATE CORROSION IN THE RADIUS STATION XRS 77.5.  FABRICATED AND INSTALLED STRINGER.
